# SDR GLBA2012112600112

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,951 hours, 41,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND FUSELAGE FRAME AT FS 107.00 AND STRINGER 8L CRACKED AT INBD FLANGE TO UPPER FASTENER HOLD, .5" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-071.  MAJOR REPAIR.
